# SDR USAA920071071

- Difficulty date: October 14, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 21,076 hours, 8,008 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D53610600500000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC4 CHECK - CORROSION ON L1 DOOR ENTRYWAY FLOOR PANEL 221FF, BS 709 / FR 16 - BS 808 / FR 20.  REPLACED L1 DOOR ENTRYWAY FLOOR PANEL 221FF, BS 709 / FR 16 - BS 808 / FR 20 IAW A320 SRM 51-72-11.
